MAUDE Adverse Event Report: LIVANOVA USA, INC. PULSE GEN MODEL 1000; GENERATOR

LIVANOVA USA, INC. PULSE GEN MODEL 1000; GENERATOR
Model Number 1000
Medical Device Problem Codes High impedance (1291); Incomplete or Inadequate Connection (4037)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/11/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that high impedance was detected on the patients device.The manufacturers device history records of the lead were reviewed.The product passed final functional and quality specifications prior to release.No further relevant information has been received to date.No known relevant surgical information has been received to date.
 
Event or Problem Description
It was reported that the patient underwent surgery to correct the high impedance.The pin was removed cleaned and reinserted and high impedance resolved.No further relevant information has been received to date.
 
Additional Manufacturer Narrative
B5.Describe event or problem, corrected data: it was inadvertently not reported on the initial mdr that pin reinsertion resolved the high impedance.Section d and h4, corrected data: the initial mdr inadvertently did not report that the generator was the suspect product section f10 and section h6, corrected data: the initial mdr inadvertently did not report in codes that the event of high impedance was due to incomplete pin insertion/surgeon error.

Brand Name
PULSE GEN MODEL 1000
Common Device Name
GENERATOR
Manufacturer (Section D)
LIVANOVA USA, INC.
100 cyberonics blvd
houston TX 77058
Manufacturer (Section G)
LIVANOVA USA, INC.
100 cyberonics blvd
suite 600
houston TX 77058
Manufacturer Contact
dana sprague
100 cyberonics blvd
suite 600
houston, TX 77058
2816672681
MDR Report Key12758695
Report Number1644487-2021-01527
Device Sequence Number4326174
Product Code LYJ
UDI-Device Identifier05425025750122
UDI-Public05425025750122
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
P970003
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date04/17/2021
Device Model Number1000
Device Lot Number205285
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Event Location Other
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/11/2021
Supplement Date Received by Manufacturer12/02/2021
Initial Report FDA Received Date11/07/2021
Supplement Report FDA Received Date12/02/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/11/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age58 YR
Patient SexMale